zbMATH — the first resource for mathematics

The equivalence of the least upper bound property and the Hahn-Banach extension property in ordered linear spaces. (English) Zbl 0221.46007

46A22 Theorems of Hahn-Banach type; extension and lifting of functionals and operators
46A03 General theory of locally convex spaces
Full Text: DOI
[1] W. E. Bonnice and R. J. Silverman, The Hahn-Banach extension and the least upper bound properties are equivalent, Proc. Amer. Math. Soc. 18 (1967), 843 – 849. · Zbl 0165.46802
[2] William E. Bonnice and Robert J. Silverman, The Hahn-Banach theorem for finite dimensional spaces, Trans. Amer. Math. Soc. 121 (1966), 210 – 222. · Zbl 0133.37104
[3] Ting On To, A note of correction to a theorem of W. E. Bonnice and R. J. Silverman., Trans. Amer. Math. Soc. 139 (1969), 163 – 166. · Zbl 0175.12902
[4] Mahlon M. Day, Normed linear spaces, Ergebnisse der Mathematik und ihrer Grenzgebiete. Neue Folge. Heft 21. Reihe: Reelle Funktionen, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1958. · Zbl 0082.10603
[5] R. J. Silverman and Ti Yen, The Hahn-Banach theorem and the least upper bound property, Trans. Amer. Math. Soc. 90 (1959), 523 – 526. · Zbl 0085.09502
[6] Preston C. Hammer, Maximal convex sets, Duke Math. J. 22 (1955), 103 – 106. · Zbl 0064.16601
[7] V. L. Klee Jr., The structure of semispaces, Math. Scand. 4 (1956), 54 – 64. · Zbl 0070.39203
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.